# SDR SWIA201540786

- Difficulty date: February 14, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 29,878 hours, 27,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE PRESSURE FLOOR SILL FROM FS 409.0+128 TO FS 559 HAS CORROSION AT 9 EA LOCATIONS ALONG RBL 42 AS MARKED.  C-CHECK, RO 2/27/15.  REMOVED CORROSION FROM 9 LOCATIONS, MARKED ON RT SIDE PRESSURE FLOOR SILL FROM FS 409.0+128 TO FS 559, RBL 42, REF SRM OF ALL LOCATIONS LOWEST REMAINING THICKNESS IN CHEM MILLED POCKET IS .053", LOWEST ALLOWED IS .040".  ALL CHEM MILLED BLENDED LOCATIONS IN LIMITS IAW REO.  OF ALL LOCATIONS BLENDED IN FLOOR SILL PAD-UP AREA LOWEST REMAINING THICKNESS IS .081" LOWEST ALLOWED IS .055" ALL PAD-UP BLENDED LOCATIONS IN LIMITS IAW REO.  A DETAILED VISUAL INSPECTION IS TO BE PERFORMED EVERY 8260 FLIGHT CYCLES IN BLENDED AREA IAW REO.
